# SDR R61A201902090247

- Difficulty date: February 9, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 29,849 hours, 23,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17003719005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND CORROSION ON FWD PAX DOOR CUTOUT LOWER MAIN SILL BEAM (L1)AT LOWER BEAM AREA OF BOTH ESCAPE SLIDE FITTINGS UNDER SERRATED PLATRES. MX CUT OUT LOWER MAIN SILL BEAM PN 170-03719-005 AND REPLACED IAW SRM 51-43-02. FOR DETAILS OF WORK PERFORMED SEE NRC # 2000-0046. AC RETURNED TO SERVICE.
